# SDR DALA2025022001342

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,426 hours, 28,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6387134) L1 DOOR WOULD NOT LATCH CORRECTLY WHEN CLOSED FROM INSIDE. LATCHED CORRECTLY WHEN CLOSED FROM OUTSIDE. ADJUSTED DOOR VERTICALLY PER B737 AMM 52-11.
